# SDR AALA202104199032

- Difficulty date: April 18, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,768 hours, 9,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SLIDE PRESSURE GAUGE NOT VISIBLE AT DOOR 2L. REPOSITIONED 2L DOOR BUSTLE TO MAKE PRESSURE GAUGE VISIBLE IAW AMM 25-66-06.
